Last reply 2 months ago
Fingolimond

I have been using fingolimod almost 18 months and recently l have been constantly ill, flue, coughing and others and in the last couple of months a scaly, itchy lesion or patch appeared on the outside of my right arm which does not seem to be healing and fits with the descriptions of skin cancer that l looked into from MS society web site. I made an appointment with dermatologist but it certainly gives me a worry and the question is do I still carry on using the drug, fingolimod or stop it? has anyone experienced skin cancer? Is it really scary. Another worry is my symptoms are getting stronger and experiencing a number of them all together not just one, they go away and come back again a few day later.
My hands are tight that is how l feel and do not know what to do.. and fed up with this …
Thank you everyone

below is the website address for games

https://www.mentem.eu/?gclid=EAIaIQobChMI7J769qPD6gIVDbLVCh3dBQDmEAAYASAAEgIr-PD_BwE

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@upsanddowns, if the Dermatologist can’t see you quickly, get an appointment with your GP. Or did your GP refer you?

And, have a word with your MS Nurse about your future with fingolimod (Gilenya).

With everything that you have going on, your stress levels are probably very high. And, that might be aggravating your MS…….


upsanddowns
2 months ago

Yes a lot going on and contributing, my body is just trying to cope with sleeping.
Thanks a lot


cameron
2 months ago

On fingolimod, you should be attending a skin clinic for an annual screening for these issues. It’s a standard part of the monitoring protocol (i.e. in addition to the bloods, MRI etc) so you should definitely press for that. Your GP should have had a request to set this up from your neuro team, so you maybe need to go through the MS nurse to get this in place. I get skin issues too, because fingolimod lowers the immune response to the human papilloma virus. This causes warts. I’m told that actual skin cancers with fingo are rare but can happen, but in any case the warts need to be dealt with if they are causing discomfort (they’re treated with a freezing spray) at the clinic. I had a nasty one on my thumb which took two treatments to clear. And in any case, you need the reassurance that only proper, regular monitoring can bring.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.